Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math.research

Topic: Nine papers published by Geometry & Topology Publications
Replies: 0  

Advanced Search

Back to Topic List Back to Topic List  
Geometry and Topology

Posts: 138
Registered: 5/24/06
Nine papers published by Geometry & Topology Publications
Posted: Jan 10, 2013 12:22 PM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

Eight papers have been published by Algebraic & Geometric Topology

(1) Algebraic & Geometric Topology 12 (2012) 2127-2178
   A rank inequality for the knot Floer homology of double branched
covers
     by Kristen Hendricks
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-04/p081.xhtml
   DOI: 10.2140/agt.2012.12.2127

(2) Algebraic & Geometric Topology 12 (2012) 2179-2244
   A generalisation of the deformation variety
     by Henry Segerman
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-04/p082.xhtml
   DOI: 10.2140/agt.2012.12.2179

(3) Algebraic & Geometric Topology 12 (2012) 2245-2258
   Bourgin-Yang version of the Borsuk-Ulam  theorem for
Z_p^k-equivariant maps
     by Waclaw Marzantowicz, Denise de Mattos and Edivaldo L dos Santos
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-04/p083.xhtml
   DOI: 10.2140/agt.2012.12.2245

(4) Algebraic & Geometric Topology 12 (2012) 2259-2286
   On sections of hyperelliptic Lefschetz fibrations
     by Shunsuke Tanaka
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-04/p084.xhtml
   DOI: 10.2140/agt.2012.12.2259

(5) Algebraic & Geometric Topology 12 (2012) 2287-2297
   The D(2)-problem for  dihedral groups of order 4n
     by Seamus O'Shea
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-04/p085.xhtml
   DOI: 10.2140/agt.2012.12.2287

(6) Algebraic & Geometric Topology 12 (2012) 2299-2316
   Equivariant topological complexity
     by Hellen Colman and Mark Grant
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-04/p086.xhtml
   DOI: 10.2140/agt.2012.12.2299

(7) Algebraic & Geometric Topology 12 (2012) 2317-2327
   Gromov K-area and jumping curves in CP^n
     by Yasha Savelyev
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-04/p087.xhtml
   DOI: 10.2140/agt.2012.12.2317

(8) Algebraic & Geometric Topology 12 (2012) 2329-2388
   On the algebraic classification of module spectra
     by Irakli Patchkoria
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-04/p088.xhtml
   DOI: 10.2140/agt.2012.12.2329

One paper has been published by Geometry & Topology

(9) Geometry & Topology 16 (2012) 2171-2186
   One-relator Kahler groups
     by Indranil Biswas and Mahan Mj
   URL: http://www.msp.warwick.ac.uk/gt/2012/16-04/p047.xhtml
   DOI: 10.2140/gt.2012.16.2171

Abstracts follow

(1) A rank inequality for the knot Floer homology of double branched
covers
     by Kristen Hendricks

Given a knot K in S^3, let Sigma(K) be the double branched cover of
S^3 over K. We show there is a spectral sequence whose E^1 page is
(^HFK(Sigma(K),K) otimes V^{otimes(n-1)}) otimes Z_2((q)), for V a
Z_2-vector space of dimension two, and whose E^{infinity} page is
isomorphic to (^HFK(S^3,K) otimes V^{otimes(n-1)}) otimes Z_2((q)), as
Z_2((q))-modules. As a consequence, we deduce a rank inequality
between the knot Floer homologies ^HFK(Sigma(K),K) and ^HFK(S^3,K).


(2) A generalisation of the deformation variety
     by Henry Segerman

Given an ideal triangulation of a connected 3-manifold with nonempty
boundary
consisting of a disjoint union of tori, a point of the deformation
variety is
an assignment of complex numbers to the dihedral angles of the
tetrahedra
subject to Thurston's gluing equations. From this, one can recover a
representation of the fundamental group of the manifold into the
isometries of
3-dimensional hyperbolic space. However, the deformation variety depends
crucially on the triangulation: there may be entire components of the
representation variety which can be obtained from the deformation
variety with
one triangulation but not another. We introduce a generalisation of the
deformation variety, which again consists of assignments of complex
variables
to certain dihedral angles subject to polynomial equations, but
together with
some extra combinatorial data concerning degenerate tetrahedra. This
`extended
deformation variety' deals with many situations that the deformation
variety
cannot. In particular we show that for any ideal triangulation of a
small
orientable 3-manifold with a single torus boundary component, we can
recover
all of the irreducible nondihedral representations from the associated
extended deformation variety. More generally, we give an algorithm to
produce a
triangulation of a given orientable 3-manifold with torus boundary
components
for which the same result holds. As an application, we show that this
extended
deformation variety detects all factors of the  PSL(2,C) A-polynomial
associated to the components consisting of the representations it
recovers.


(3) Bourgin-Yang version of the Borsuk-Ulam  theorem for
 Z_p^k-equivariant maps
     by Waclaw Marzantowicz, Denise de Mattos and Edivaldo L dos Santos

Let G = Z_(p^k) be a cyclic group of prime power order and let V and W
be orthogonal representations of G with V^G=W^G={0}.  Let S(V) be the
sphere of V and suppose f: S(V) --> W is a G-equivariant mapping.  We
give an estimate for the dimension of the set f^{-1}{0} in terms of V
and W.  This extends the Bourgin-Yang version of the Borsuk-Ulam
theorem to this class of groups.  Using this estimate, we also
estimate the size of the G-coincidences set of a continuous map from
S(V) into a real vector space W'.


(4) On sections of hyperelliptic Lefschetz fibrations
     by Shunsuke Tanaka

We construct a relation among right-handed Dehn twists in the mapping
class group of a compact oriented surface of genus g with 4g+4
boundary components.  This relation gives an explicit topological
description of 4g+4 disjoint (-1)-sections of a hyperelliptic
Lefschetz fibration of genus g on the manifold CP^2 #_(4g+5) CP^2-bar.


(5) The D(2)-problem for  dihedral groups of order 4n
     by Seamus O'Shea

We give a full solution in terms of k-invariants of the D(2)-problem
for D_{4n}, assuming that Z[D_{4n}] satisfies torsion-free
cancellation.


(6) Equivariant topological complexity
     by Hellen Colman and Mark Grant

We define and study an equivariant version of Farber's topological
complexity for spaces with a given compact group action. This is a
special case of the equivariant sectional category of an equivariant
map, also defined in this paper. The relationship of these invariants
with the equivariant Lusternik-Schnirelmann category is given. Several
examples and computations serve to highlight the similarities and
differences with the nonequivariant case. We also indicate how the
equivariant topological complexity can be used to give estimates of
the nonequivariant topological complexity.


(7) Gromov K-area and  jumping curves in CP^n
     by Yasha Savelyev

We give here some extensions of Gromov's and Polterovich's theorems on
k-area of CP^n, particularly in the symplectic and Hamiltonian
context. Our main methods involve Gromov-Witten theory, and some
connections with Bott periodicity, and the theory of loop groups.  The
argument is closely connected with the study of jumping curves in
CP^n, and as an upshot we prove a new symplectic-geometric theorem on
these jumping curves.


(8) On the algebraic classification of module spectra
     by Irakli Patchkoria

Using methods developed by Franke in [K-theory Preprint Archives 139
(1996)], we obtain algebraic classification results for modules over
certain symmetric ring spectra (S-algebras).  In particular, for any
symmetric ring spectrum R whose graded homotopy ring pi_*(R) has
graded global homological dimension 2 and is concentrated in degrees
divisible by some natural number N >= 4, we prove that the homotopy
category of R-modules is equivalent to the derived category of the
homotopy ring pi_*(R). This improves the Bousfield-Wolbert algebraic
classification of isomorphism classes of objects of the homotopy
category of R-modules.  The main examples of ring spectra to which our
result applies are the p-local real connective K-theory spectrum
ko_(p), the Johnson-Wilson spectrum E(2), and the truncated
Brown-Peterson spectrum BP<1>, all for an odd prime p.  We also show
that the equivalences for all these examples are exotic in the sense
that they do not come from a zigzag of Quillen equivalences.


(9) One-relator Kahler groups
     by Indranil Biswas and Mahan Mj

We prove that a one-relator group G is Kahler if and only if either G
is finite cyclic or G is isomorphic to the fundamental group of a
compact orbifold Riemann surface of genus g > 0 with at most one cone
point of order n.



  Geometry & Topology Publications is an imprint of
  Mathematical Sciences Publishers



Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.